# SDR AALA202203280745

- Difficulty date: March 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737*
- Aircraft serial: 31111
- Aircraft time: 33,674 hours, 13,911 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GRIT BAR WILL NOT STAY IN BRACKET ON RIGHT SIDE OF DOOR R1. ADJUSTED RETAINER CLIPS FOR GIRT BAR AT R1 DOOR. OPERATIONS CHECK GOOD.
